MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; NO MATCH
Model Number 2088TC/100
Medical Device Problem Codes Failure to Capture (1081); Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during device checking following day after the implant, loss of capture was noted on the left bundle lead.Chest x-ray confirmed the lead had micro-dislodged and had little to no slack.The left bundle lead was explanted and was replaced with a new lead.The patient's condition was stable.
 
Additional Manufacturer Narrative
The helix was partially extended and clogged with blood/tissue.After cleaning, the helix could be extended and retracted by applying torque directly at the connector pin.The full helix extension length was measured within specification.The reported event of loss to capture was not confirmed.Electrical testing did not find any indication of conductor fractures or internal shorts.Visual and x-ray inspections of the lead did not find any anomalies except for procedural damage.

Brand Name
TENDRIL STS
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23743749
Report Number2017865-2025-1006458
Device Sequence Number15977628
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public(01)05414734505031(10)P000236268(17)280630
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2088TC/100
Device Lot NumberP000236268
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT.; RA LEAD.; RV LEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale